# SDR HNAA2014021900051

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 53,782 hours, 59,716 cycles
- Engine: Pwa PW120
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Beta Lockout
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BETA WARNING HORN SOUNDED DURING CLIMB OUT AT ABOUT 50 FT ALTITUDE.  VERIFIED BETA LOCK OUT OPS NORMAL AND CIRCUIT BREAKER PULLED AND COLLARED.   CLEANED POWER LEVER SWITCH.  OPS CHECKED GOOD.
